Items where Author is "Amjad, Muhammad Sohaib"

Group by: Item Type | No Grouping
Number of items: 3.

Article

Amjad, Muhammad Sohaib and Nawaz, Haq and Özsoy, Kerem and Gürbüz, Özgür and Tekin, İbrahim (2018) A low-complexity full-duplex radio implementation with a single antenna. IEEE Transactions on Vehicular Technology, 67 (3). pp. 2206-2218. ISSN 0018-9545 (Print) 1939-9359 (Online)

Papers in Conference Proceedings

Amjad, Muhammad Sohaib and Gürbüz, Özgür (2017) Linear digital cancellation with reduced computational complexity for full-duplex radios. In: IEEE Wireless Communications and Networking Conference (WCNC), San Francisco, CA

Thesis

Amjad, Muhammad Sohaib (2016) Digital self-interference cancellation in full-duplex wireless systems. [Thesis]

This list was generated on Sun Jun 26 17:37:14 2022 +03.